MathSciNet Relay Station
MathSciNet bibliographic data
MR2386936 (2009b:46070) 46E35 (28A12 28A75)
Hajłasz, Piotr; Koskela, Pekka; Tuominen, Heli Sobolev embeddings, extensions and measure density condition. J. Funct. Anal. 254 (2008), no. 5, 1217–1234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement